CSpace

浏览/检索结果: 共2条,第1-2条 帮助

限定条件        
已选(0)清除 条数/页:   排序方式:
Convergence to Equilibrium in Fokker-Planck Equations 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2019, 卷号: 31, 期号: 3, 页码: 1591-1615
作者:  Ji, Min;  Shen, Zhongwei;  Yi, Yingfei
收藏  |  浏览/下载:168/0  |  提交时间:2020/01/10
Fokker-Planck equation  Probability solutions  Convergence  
Quasi-Periodic Solutions for Differential Equations with an Elliptic-Type Degenerate Equilibrium Point Under Small Perturbations 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2019, 卷号: 31, 期号: 2, 页码: 653-681
作者:  Li, Xuemei;  Shang, Zaijiu
收藏  |  浏览/下载:146/0  |  提交时间:2020/01/10
Delay differential equation  Degenerate equilibrium point  Quasi-periodic solution  Perturbation